Taehan Chŏngsin Yangmul Hakhoe chi; The Korean journal of psychopharmacology; 대한정신약물학회지
Here we report a case of serotonin syndrome caused by fluoxetine 20 mg and duloxetine 60 mg independently eight week apart. A 65-year old man developed fever, agitation and change of mental status after two weeks treatment with 20 mg of fluoxetine for depressive disorder. He was diagnosed unknown fever origin and discharged when fever subsided as antidepressant stopped. Eight weeks later he was prescribed 60 mg of duloxetine for the treatment of depressed mood. After 18 days on duloxetine he developed fever, agitation, myoclonus and change in mental status again. He improved rapidly after discontinuation of offending drug with supportive care. Despite serotonin syndrome is usually caused by poly-pharmacy of serotonergic drugs, this case shows unusual serotonin syndrome developed by therapeutic dose of two drugs of different classes independently.
세로토닌 증후군은 세로토닌 계통의 약물사용에 따른 과도한 세로토닌 활성화에 의한 부작용이다. 저자들은 SSRI인 fluoxetine과 SNRI인 duloxetine을 치료적 용량으로 세로토닌 체계에 작용하는 다른 약물과의 사용 없이 치료 허용 용량에서 사용하였을 때 각각 2주 사용 후에 세로토닌 증후군을 보인 환자의 사례를 문헌고찰과 함께 보고한다.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
Total Visit :3,094,862
Total Download :1,263,422
Today View :555
Ajou University Medical Information & Media Center 164 Worldcup-ro Yeongtong-gu Suwon 16499 Korea / TEL : 031-219-5312 / FAX : 031-219-5314 Copyright (c) Ajou University Medical Information & Media Center All Rights Reserved. AJOU Open Repository는 국립중앙도서관 OAK 보급사업으로 구축되었습니다.